# SDR VNAA2020022061102

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 37,232 hours, 36,897 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Unit
- Condition: Out Of Limits
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED GOING INTO CLT DUE TO A NOSEWHEEL STEERING AND WOW CAUTION MESSAGE ON TAKEOFF OUT OF DCA. DECIDED TO DIVERT TO CLT DUE TO THE CAPABILITIES OF A GEAR SWING AND PAX COVERAGE. FLIGHT LANDED IN CLT AND TRUCKS WERE ROLLED AND AFTER A RESET THE CAPTAIN WAS ABLE TO TAXI THE PLANE TO THE GATE UNDER ITS OWN POWER. TROUBLESHOT AND FOUMD PS14GA (NLG OLEO CENTERED/EXTENDED) OUT OF LIMITS. PREFORMED ADJUSTMENT OF PROX SENSOR IAW CRJ200 AMM AND PERFORMED MULTIPLE GEAR SWINGS. CAUTION MESSAGE DID NOT REAPPEAR. OPS CHECKS GOOD AT THIS TIME.
